# SDR DALA2023091207476

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 137,220 hours, 19,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 L3 DOOR EXIT SIGN COVER NEEDS TO BE INSTALLED. CORRECTIVE ACTION: REATTACHED MID LH OVERHEAD EMERGENCY LIGHT LENSE. (4468736)
